Convex dwell-time characterizations for uncertain linear impulsive systems - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 2012

Convex dwell-time characterizations for uncertain linear impulsive systems

Corentin Briat
Alexandre Seuret

Abstract

New sufficient conditions for the characterization of dwell-times for linear impulsive systems are proposed and shown to coincide with continuous decrease conditions of a certain class of looped-functionals, a recently introduced type of functionals suitable for the analysis of hybrid systems. This approach allows to consider Lyapunov functions that evolve non-monotonically along the flow of the system in a new way, broadening then the admissible class of systems which may be analyzed. As a byproduct, the particular structure of the obtained conditions makes the method is easily extendable to uncertain systems by exploiting some convexity properties. Several examples illustrate the approach.

Dates and versions

hal-00724546 , version 1 (21-08-2012)

Identifiers

Cite

Corentin Briat, Alexandre Seuret. Convex dwell-time characterizations for uncertain linear impulsive systems. IEEE Transactions on Automatic Control, 2012, 57 (12), pp.3241-3246. ⟨10.1109/TAC.2012.2200379⟩. ⟨hal-00724546⟩
279 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More